# SDR FDEA201701280277

- Difficulty date: January 28, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 42,455 hours, 21,933 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275018202
- Condition: Chafed
- Location: Frames 54.2-54.3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAMES 54.2 - 54.3  Y953 SEAT TRACK UPPER SECTION CHAFED.  REPAIRED IAW SRM 51-40-21, DWG A53275018 AND SRM 53-10-16, FIG 207. THE REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
